HAL will be down for maintenance from Friday, June 10 at 4pm through Monday, June 13 at 9am. More information
Skip to Main content Skip to Navigation
Journal articles

Fractional diffusion and reflective boundary condition

Abstract : Anomalous diffusive transport arises in a large diversity of disordered media. Stochastic formulations in terms of continuous time random walks (CTRW) with transition probability densities presenting spatial and/or time diverging moments were developed to account for anomalous behaviours. Many CTRWs in infinite media were shown to correspond, on the macroscopic scale, to diffusion equations sometimes involving derivatives of non-integer order. A wide class of CTRWs with symmetric Levy distribution of jumps and finite mean waiting time leads, in the macroscopic limit, to space-time fractional equations that account for super diffusion and involve an operator, which is non-local in space. Due to non-locality, the boundary condition results in modifying the large-scale model. We are studying here the diffusive limit of CTRWs, generalizing Levy flights in a semi-infinite medium. limited by a reflective barrier. We obtain space-time fractional diffusion equations that differ from the infinite medium in the kernel of the fractional derivative w.r.t. space
Document type :
Journal articles
Complete list of metadata

https://hal.inrae.fr/hal-02659487
Contributor : Migration Prodinra Connect in order to contact the contributor
Submitted on : Saturday, May 30, 2020 - 2:11:40 PM
Last modification on : Tuesday, March 16, 2021 - 2:34:29 PM

Links full text

Identifiers

Collections

Citation

Natalia Krepysheva, Liliana Di Pietro, Marie-Christine Neel. Fractional diffusion and reflective boundary condition. Physica A: Statistical Mechanics and its Applications, Elsevier, 2006, 368 (2), pp.355-361. ⟨10.1016/j.physa.2005.11.046⟩. ⟨hal-02659487⟩

Share

Metrics

Record views

4